Google
 

Could it be a Lipton Tea Side Effect?

by Halimah
(ibadan,oyo state,nigeria)

Lipton Tea Side Effect
Question:

I have been drinking lipton tea for the past 3 months now. and for the past5 days, i have been losing small weight, lacking appetite, and sleeping for just 4 hrs in a day despite deperate measures to make me sleep like using a cough syrup with codeine. i just want to know if it could be as a result of drinking lipton tea . thanks

Anwer

Drinking tea, including Liptons Tea can cause you to stay awake due to the caffeine content. Tea in general, can also make you loose weight. HOWEVER - the fact that you have been drinking the tea for several months and have just had these symptoms or Lipton Tea Side Effects occur is a bit troubling.

I think you should consult your doctor just to be safe.

Perhaps there is another reason for the recent change. Try cutting the Lipton tea out of your diet as well and see if you have any improvements.

I am sorry to hear you are having these troubles. I wish you good health.

Teya

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Tea Questions.

Favorite Things


Buy Libre tea glasses here

Must Have Recipe EBook

Shop for Tea

Mountain Rose Herbs